Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On closed additive semigroups in $E^{n}$


Author: Christoph Bandelow
Journal: Proc. Amer. Math. Soc. 34 (1972), 87-89
MSC: Primary 22A15; Secondary 50A05, 60J15
DOI: https://doi.org/10.1090/S0002-9939-1972-0292993-3
MathSciNet review: 0292993
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $C(A)$ be the closed additive semigroup generated by a set $A \subset {E^n}$. A simple necessary and sufficient condition on A for $C(A)$ to be a group is derived. An example which arose in the theory of random walks and stimulated these purely geometrical considerations is discussed at the end.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A15, 50A05, 60J15

Retrieve articles in all journals with MSC: 22A15, 50A05, 60J15


Additional Information

Keywords: Closed additive semigroup in <IMG WIDTH="33" HEIGHT="20" ALIGN="BOTTOM" BORDER="0" SRC="images/img2.gif" ALT="${E^n}$">, closed additive group in <IMG WIDTH="33" HEIGHT="20" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="${E^n}$">, convex set, random walk
Article copyright: © Copyright 1972 American Mathematical Society